# SDR CALA2023080202402

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,624 hours, 11,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T192910
- Condition: Corroded
- Location: Sta955 Rear Spr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5340-01385 REV ORIG OP 004 RH SIDE STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP T-FITTING FOUND CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.2029680 AND ORIGINATED BY EMP V906449 EA5340-01385 REV ORIG OP 004 RHS STA955 REAR SPAR BULKHEAD FAILSAFE STRAP T-FTG REPAIRED AS PER ECRA 5340-02151 REV - ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1-8 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897470 INSPECTED BY V906449 RII INSPECT IS OKAY. APPROVED BY HX341008
